RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1980, Volume 25, Issue 1, Pages 142–149 (Mi tvp1038)  

Short Communications

On the continuity criteria for Markov processes

M. G. Šur

Moscow Institute of Electronic Engineering

Abstract: We give some criteria and sufficient conditions for the continuity of Markov processes. For example, let $E$ be a locally compact separable metric space and $X$ be a right continuous Markov process on $E$. Suppose the resolvent of $X$ is absolutely continuous in respect to a Radon measure $\mu$, and our condition (B) is fulfilled. If the assertion (10) is valid for any continuous functions $f$ and $g$ with disjoint compact supports, then the process $X$ is continuous almost surely (see Theorem 4). A special case of this result may be found in [1].

Full text: PDF file (561 kB)

English version:
Theory of Probability and its Applications, 1980, 25:1, 141–147

Bibliographic databases:

Received: 07.02.1978

Citation: M. G. Šur, “On the continuity criteria for Markov processes”, Teor. Veroyatnost. i Primenen., 25:1 (1980), 142–149; Theory Probab. Appl., 25:1 (1980), 141–147

Citation in format AMSBIB
\Bibitem{Shu80}
\by M.~G.~{\v S}ur
\paper On the continuity criteria for Markov processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1980
\vol 25
\issue 1
\pages 142--149
\mathnet{http://mi.mathnet.ru/tvp1038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=560065}
\zmath{https://zbmath.org/?q=an:0456.60082|0427.60089}
\transl
\jour Theory Probab. Appl.
\yr 1980
\vol 25
\issue 1
\pages 141--147
\crossref{https://doi.org/10.1137/1125013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LG24200013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1038
  • http://mi.mathnet.ru/eng/tvp/v25/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:144
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021